UNIGE document Scientific Article
previous document  unige:36565  next document
add to browser collection
Title

The interest rate sensitivity of real estate

Authors
Published in Journal of Property Research. 2010, vol. 27, p. 61-85
Full text
Article (Published version) (421 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Citation
(ISO format)
CHANEY, Alain, HOESLI, Martin E. The interest rate sensitivity of real estate. In: Journal of Property Research, 2010, vol. 27, p. 61-85. https://archive-ouverte.unige.ch/unige:36565

259 hits

1 download

Update

Deposited on : 2014-05-13

Export document
Format :
Citation style :